Alert archive / Texas / Freeze Warnings in 2014

Freeze Warning 4, NWS Austin/San Antonio, TX

November 13, 201424 counties in Texas

NWS Austin/San Antonio, TX issued this freeze warning at Nov 13, 2014, 3:14 PM CST for 24 counties in Texas. It took effect at Nov 13, 2014, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2014, 3:14 PM CST (21:14 UTC)
In effect from
Nov 13, 2014, 9:00 PM CST
Expired
Nov 14, 2014, 9:00 AM CST
In force
12 hr
Issued by
NWS Austin/San Antonio, TX
All 24 counties

Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Maverick County, TX, Medina County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WWUS74 KEWX 132114
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
314 PM CST THU NOV 13 2014

...FREEZING TEMPERATURES EXPECTED FROM LATE THIS EVENING THROUGH
MID MORNING ON FRIDAY ACROSS SOUTH CENTRAL TEXAS...

.DECREASING CLOUDINESS AND WINDS COMBINED WITH A DRY AIRMASS WILL
ALLOW TEMPERATURES TO FALL BELOW FREEZING ALONG THE ESCARPMENT
NEAR THE I-35 CORRIDOR LATE THIS EVENING. FREEZING TEMPERATURES
WILL THEN SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS
OVERNIGHT AND BY SUNRISE FRIDAY. SOME AREAS WILL BE BELOW FREEZING
FOR UP TO 12 HOURS. WIND CHILLS IN THE MID TO UPPER TEENS ARE
POSSIBLE EARLY FRIDAY MORNING. TEMPERATURES WILL RISE ABOVE
FREEZING AROUND 9 AM FRIDAY.

TXZ173-183-191>194-202>209-217>225-228-140515-
/O.NEW.KEWX.FZ.W.0004.141114T0300Z-141114T1500Z/
WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS...
AUSTIN...BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...
EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS
314 PM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY. 

* TEMPERATURE...26 TO 32 DEGREES

* IMPACTS...THIS IS THE FIRST FREEZE OF THE SEASON FOR MANY
  LOCATIONS. THESE TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS.
  EXPOSED PIPES MAY FREEZE. OUTDOOR PETS MAY NEED EXTRA
  PROTECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
866 
WWUS74 KEWX 140953
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
353 AM CST FRI NOV 14 2014

...FREEZING TEMPERATURES OCCURRING ACROSS PORTIONS OF SOUTH-
CENTRAL TEXAS THIS MORNING...

.CLOUD COVER OVERNIGHT HAS LIMITED THE AREAL COVERAGE OF FREEZING
TEMPERATURES ACROSS SOUTH-CENTRAL TEXAS. A WIDESPREAD FREEZE IS
OCCURRING ACROSS THE HILL COUNTRY AND CENTRAL TEXAS. THERE IS
STILL THE POSSIBILITY FOR A FEW LOCATIONS FARTHER SOUTH TO REACH
THE FREEZING MARK BY DAYBREAK.

TXZ173-183-191>194-202>209-217>225-228-141500-
/O.CON.KEWX.FZ.W.0004.000000T0000Z-141114T1500Z/
WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS...
AUSTIN...BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...
EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS
353 AM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...28 TO 32 DEGREES

* IMPACTS...THIS IS THE FIRST FREEZE OF THE SEASON FOR MANY LOCATIONS.
  THESE TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR
  PETS MAY NEED EXTRA PROTECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JR
198 
WWUS74 KEWX 141216
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 AM CST FRI NOV 14 2014

...FREEZING TEMPERATURES OCCURRING ACROSS PORTIONS OF SOUTH-
CENTRAL TEXAS THIS MORNING...

.CLOUD COVER OVERNIGHT HAS LIMITED THE AREAL COVERAGE OF FREEZING
TEMPERATURES ACROSS SOUTH-CENTRAL TEXAS. A WIDESPREAD FREEZE IS
OCCURRING ACROSS THE HILL COUNTRY AND CENTRAL TEXAS. THERE IS
STILL THE POSSIBILITY FOR A FEW LOCATIONS FARTHER SOUTH TO REACH
THE FREEZING MARK BY DAYBREAK.

TXZ183-202-217>220-222-224-228-141330-
/O.CAN.KEWX.FZ.W.0004.000000T0000Z-141114T1500Z/
VAL VERDE-KINNEY-MAVERICK-ZAVALA-FRIO-ATASCOSA-KARNES-DE WITT-
DIMMIT-
INCLUDING THE CITIES OF...DEL RIO...BRACKETTVILLE...EAGLE PASS...
CRYSTAL CITY...PEARSALL...PLEASANTON...KARNES CITY...CUERO...
CARRIZO SPRINGS
616 AM CST FRI NOV 14 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE FREEZE WARNING FOR AREAS ALONG AND SOUTH OF EAGLE PASS TO
PLEASANTON TO CUERO. TEMPERATURES WILL REMAIN IN THE UPPER 30S
EARLY THIS MORNING.

$$

TXZ173-191>194-203>209-221-223-225-141500-
/O.CON.KEWX.FZ.W.0004.000000T0000Z-141114T1500Z/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-WILSON-GONZALES-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...UVALDE...HONDO...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE...
GONZALES...HALLETTSVILLE
616 AM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...28 TO 32 DEGREES

* IMPACTS...THIS IS THE FIRST FREEZE OF THE SEASON FOR MANY 
  LOCATIONS. THESE TEMPERATURES MAY DAMAGE COLD SENSITIVE 
  PLANTS. OUTDOOR PETS MAY NEED EXTRA PROTECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 13, 11:25 AM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Nov 13, 11:25 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CST THU NOV 13 2014

.AVIATION DISCUSSION...FOR 18Z TAF PACKAGE...
LATEST VIS SATELLITE AND SFC ANALYSIS SHOW AOA 5KFT CIGS ACROSS
MUCH OF THE STATE. WHILE GUIDANCE INDICATES THIS WILL ERODE OVER
THE NEXT COUPLE HOURS...THINK ENOUGH MOISTURE WILL PERSIST AT THE
5KFT LEVEL TO KEEP BKN CIGS PERSISTING THROUGH MUCH OF THE AFTERNOON.
REGARDLESS...ALL INDICATIONS ARE THAT CIGS WILL IMPROVE REGARDLESS
OF THE TIME IT TAKES.

THE ONLY AVIATION CONCERN THEN IS GUSTY WIND POTENTIAL CONTINUING
THROUGH THE NEXT 6 HOURS. AGAIN MODELS INDICATES A DROP OFF IN WIND
SPEEDS AOA NIGHTFALL ARE EXPECTED. THEREFORE DECREASED WINDS
APPROPRIATELY AOA 00Z.

TB3

&&

.PREV DISCUSSION... /ISSUED 1053 AM CST THU NOV 13 2014/

UPDATE...
EXCEPT FOR A FEW MESONET SPOTS ACROSS OUR FAR NORTHERN AREAS...
SURFACE OBSERVATIONS HAVE RISEN TO 32 DEGREES OR ABOVE AND HAVE
LET THE FREEZE WARNING EXPIRE. TEMPERATURES WILL CONTINUE TO RISE
AS THE CLOUD DECK THINS AND ONLY REESTABLISHED TRENDS FOR THE REST
OF TODAY BASED ON CURRENT OBSERVATIONS. MOST MODELS SHOW CLOUDS
THINNING THIS AFTERNOON BECOMING MOSTLY CLEAR TONIGHT. MODELS ALSO
SHOW WINDS DECREASING. THESE ALLOW FOR GOOD RADIATIONAL COOLING.
HOWEVER...A FEW HI-RES MODELS SHOW SOME CLOUDINESS HANGING IN ALL
NIGHT. EXPECT FREEZING LOW TEMPERATURES ACROSS AT LEAST SOME OF
THE REMAINDER OF SOUTH CENTRAL TEXAS THAT HAS NOT ALREADY FROZEN
TONIGHT INTO FRIDAY MORNING. WHERE CLOUDS HANG IN THE THICKEST
WILL NOT SEE FREEZING. THOSE COUNTIES THAT HAVE FROZEN WILL NO
LONGER NEED WARNINGS. HOWEVER...EXPECT TO ISSUE A FREEZE WARNING
LATER TODAY FOR AT LEAST PART OF THE REMAINDER OF SOUTH CENTRAL
TEXAS FOR TONIGHT INTO FRIDAY MORNING.

PREV DISCUSSION... /ISSUED 540 AM CST THU NOV 13 2014/

AVIATION...
THE MAIN AVIATION CONCERN TODAY WILL BE STRONG NORTH WINDS AT 15
KTS WITH GUSTS UP TO 25. VFR CIGS WILL SCATTER OUT LATER TODAY.
WINDS WILL DROP OFF LATE THIS AFTERNOON.

PREV DISCUSSION... /ISSUED 423 AM CST THU NOV 13 2014/

UPDATE...UPDATE TO INCLUDE RECORD LOWS FOR NOV 14TH:

ATT - 26 DEG IN 1916
AUS - 27 DEG IN 2013
SAT - 28 DEG IN 1916
DRT - 28 DEG IN 1976

CURRENT FORECAST CALLS FOR RECORDS AT ATT/AUS/SAT TO BE TIED OR
BROKEN FRIDAY MORNING...AND CLOSE TO BEING TIED AT DRT.

PREV DISCUSSION... /ISSUED 356 AM CST THU NOV 13 2014/

SHORT TERM (TODAY THROUGH FRIDAY)...THE MID LEVEL DISTURBANCE IS
MOVING QUICKLY EAST ACROSS THE CWA EARLY THIS MORNING. STILL AN
OPPORTUNITY FOR -RA ACROSS EASTERN AND SOUTHERN ZONES THROUGH
SUNRISE...BEFORE FORCING MOVES EAST. WILL NOT BE CARRYING ANY
OFFICIAL MENTION OF PRECIP AFTER 12Z. COLD...RAW DAY WITH TEMPS
THIS AFTERNOON ONLY MAKING IT INTO THE UPPER 30S TO AROUND 40
ACROSS THE HILL COUNTRY AND LOW TO MID 40S ELSEWHERE. WIND CHILL
VALUES THIS MORNING WILL BE THE TEENS ACROSS THE HILL COUNTRY AND
20S ELSEWHERE.

THE COLD AIR ADVECTION WILL DIMINISH LATER THIS AFTERNOON AND
EVENING. DESPITE THIS...CLEARING...DECREASING WINDS AND LOW DEW
POINTS WILL LEAD TO GOOD RADIATIONAL COOLING AND THE COLDEST NIGHT
OF THE SEASON TONIGHT. LOWS TEMPERATURES IN THE LOW TO MID 20S ARE
FORECAST ACROSS THE HILL COUNTRY...MID TO UPPER 20S ALONG AND EAST
OF THE I-35 CORRIDOR (NORTH OF I-10)...AND LOW 30S ACROSS THE
SOUTHERN CWA. SOME WELL SHELTERED AND CLEAR LOCATIONS COULD BE A
FEW DEGREES COOLER. GIVEN THE HIGH TEMPERATURE FORECAST FOR
TODAY...IT WONT TAKE FAR TO FALL TO THE FREEZING MARK TONIGHT...
AND MANY AREAS OF THE HILL COUNTRY WILL SPEND 12-16 HOURS
FREEZING...AND LOCATIONS ALONG THE I-35 CORRIDOR NORTH OF I-10
8-12 HOURS FREEZING. A FREEZE WARNING WILL BE ISSUED LATER TODAY
FOR MUCH IF NOT ALL OF THE REMAINING CWA COUNTIES FOR TONIGHT'S
FREEZE.

HIGHS ON FRIDAY UNDER MOSTLY SUNNY SKIES REBOUND INTO THE 50S
ACROSS THE SOUTH AND UPPER 40S ACROSS THE NORTH.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...ISENTROPIC UPGLIDE
DEVELOPS LATE FRIDAY NIGHT AND SATURDAY ALONG AND EAST OF I-35....
RESULTING IN A RETURN OF CLOUDS WITH A CHANCE FOR RAIN. THE
UPGLIDE AND PRECIP TEMPORARILY MOVE EAST OF THE CWA SATURDAY
NIGHT.

A SHARP UPPER LEVEL SHORTWAVE WILL DIVE SOUTH THROUGH THE ROCKIES
SATURDAY AND INTO THE SOUTHERN PLAINS SUNDAY AND SUNDAY NIGHT...
DEEPENING THE TROUGH. THIS SENDS ANOTHER COLD FRONT THROUGH THE
AREA DURING THE DAY ON SUNDAY. LOW CHANCES FOR PRECIP ALONG THE
FRONT DURING THE DAY ON SUNDAY. SLIGHTLY BETTER CHANCES MAY OCCUR
BEHIND THE FRONT SUNDAY NIGHT WITH FORCING FROM THE MID AND UPPER
LEVEL SHORTWAVE. MOST OF THE PRECIP TYPE WOULD REMAIN LIQUID...BEFORE
PRECIP CHANCES SHUT OFF MONDAY MORNING AS FORCING MOVES EAST.
HOWEVER...ACROSS THE FAR NORTHERN HILL COUNTRY (GILLESPIE...LLANO...
BURNET COUNTIES) THERE MAY BE A SMALL WINDOW FOR LIGHT SNOW TO MIX
IN EARLY MORNING. FORECAST SOUNDINGS ACROSS THIS AREA SHOW
TEMPERATURES COLD ENOUGH FOR ICE TO BE INTRODUCED INTO THE CLOUD
LAYER...HOWEVER UNCERTAINTY ON WHETHER MAX WARM CLOUD LAYER BELOW
WILL BECOME COOL ENOUGH FORE PRECIP TO REMAIN SNOW BEFORE PRECIP
SHUTS OFF. STILL HAVE TIME TO FINE TUNE THE FORECAST ON THIS
ACROSS THE NORTHERN HILL COUNTRY IN THE COMING DAYS.
REGARDLESS...THE NEXT COLD FRONT WILL RE-ENFORCE THE COOL/COLD
TEMPERATURES EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              42  27  47  36  53 /  -    0  -   10  20
AUSTIN BERGSTROM INTL AIRPORT  43  25  49  34  53 /  -    0  -   10  20
NEW BRAUNFELS MUNI AIRPORT     44  28  50  38  54 /  -    0  -   10  20
BURNET MUNI AIRPORT            40  24  46  32  55 /   0   0  -   10  20
DEL RIO INTL AIRPORT           46  29  50  37  62 /   0   0  -   10  10
GEORGETOWN MUNI AIRPORT        40  23  46  33  52 /  -    0  -   10  20
HONDO MUNI AIRPORT             45  25  49  35  56 /   0   0  -   10  10
SAN MARCOS MUNI AIRPORT        44  27  49  36  53 /  -    0  -   10  20
LA GRANGE - FAYETTE REGIONAL   45  28  49  37  55 /  -    0  -   10  30
SAN ANTONIO INTL AIRPORT       45  27  50  38  55 /  -    0  -   10  20
STINSON MUNI AIRPORT           46  28  50  39  56 /  -    0  -   10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...03
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Nov 13, 10:47 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 AM CST THU NOV 13 2014

TXZ171>173-183>194-202>209-217>225-228-141700-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1047 AM CST THU NOV 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY MORNING THE FREEZING TEMPERATURES WILL SPREAD OVER MOST OF
THE FORECAST AREA WITH ONLY THE SOUTHERN RIO GRANDE PLAINS STAYING
ABOVE FREEZING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TB3

In the hours before

Special weather statement, Nov 13, 2:53 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 PM CST THU NOV 13 2014

TXZ171>173-183>194-202>209-217>225-228-141000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
253 PM CST THU NOV 13 2014

...COLDEST TEMPERATURES OF THE WEEK EXPECTED LATE TONIGHT AND
EARLY FRIDAY MORNING...

CLEARING SKIES AND DECREASING WINDS THIS AFTERNOON AND EVENING WILL
RESULT IN A VERY COLD NIGHT TONIGHT...WITH MOST LOCATIONS REACHING
WELL BELOW THE FREEZING MARK. A HARD FREEZE IS EXPECTED ACROSS THE
HILL COUNTRY AND ALONG THE INTERSTATE 35 CORRIDOR...NORTH OF A
LINE FROM DEL RIO TO SAN ANTONIO. THESE LOCATIONS WILL SEE LOWS
DIP INTO THE LOW TO MID 20S...WITH FREEZING CONDITIONS LASTING 8
TO 12 HOURS...AND 12 TO 16 HOURS ACROSS THE NORTHERN HILL COUNTRY.
WHILE WINDS WILL BE MUCH LIGHTER TONIGHT THAN LAST NIGHT...WIND
SPEEDS OF 5-10 MPH WILL RESULT IN WIND CHILLS POSSIBLY REACHING
THE MID TEENS DURING THE MORNING HOURS. ELSEWHERE...LOWS IN THE
UPPER 20S TO LOW 30S ARE LIKELY...WITH FREEZING CONDITIONS LASTING
ANYWHERE FROM 2 TO 8 HOURS.

A FREEZE WARNING WILL BE IN EFFECT FROM 9PM TONIGHT UNTIL 9AM
TOMORROW MORNING FOR THE REMAINING COUNTIES IN SOUTH CENTRAL TEXAS
THAT HAVE NOT RECEIVED WIDESPREAD FREEZING TEMPERATURES.
HOWEVER...ALL LOCATIONS IN SOUTH CENTRAL TEXAS CAN EXPECT AT OR
BELOW FREEZING TEMPERATURES TONIGHT.

RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT
PEOPLE...PETS...PLANTS AND PIPES THAT WILL BE EXPOSED TO THESE
CONDITIONS.

Nearby

Freeze Warnings in Texas, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.